# SDR 96FDEA01425

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516307
- Condition: Corroded
- Location: Bs 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0514 AND 013, CORROSION (C53-221-01) ON FRAME BS 235 LBL 45 WL 217.
